# SDR ASOA051011

- Difficulty date: November 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FORWARD PASSENGER DOOR WOULD NOT CLOSE.  MAINTENANCE REMOVED DEBRIS FROM THE PASSENGER DOOR LATCH MECHANISM.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
